# SDR AALA202207086663

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 57,908 hours, 23,999 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT MADE A LOUD NOISE WHEN ACCELERATING PASSED 250 KNOTS, SOUNDED LIKE WIND NOISE FROM A GEAR DOOR OPEN. AUTO PILOT ON OR OFF 2 DEGREES RIGHT WING DOWN ON CONTROL WHEEL. DIVERTED TO PHL EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
